# SDR CALA9700487

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1800-1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO INTERCOSTAL CORRODED AT STA 1800-1820, STRINGER 44L.  THE INTERCOSTAL WAS REMOVED AND A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM'S 53-00-01 AND 51-33-01.
